# SDR O2G2007F00002

- Difficulty date: June 28, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N610GR
- Make and model: Cessna 750
- Aircraft serial: 7500163
- Engine: Allsn AE3007C
- System (JASC): 3120 · Independent Instruments
- Part: Relay
- Part number: 671848114
- Part serial: 0181
- Condition: Failed
- Location: Start Logic
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELECTRONIC FLIGHT DISPLAY NR1, NR2, AND NR3 DISPLAY RED (X).  LEFT SIDE BEING POWERED BY BATTERY ONLY.  LT BATTERY NOT CHARGING.  REPLACED START LOGIC RELAY.  (K)
